# SDR 2001F00501

- Difficulty date: August 20, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N245CC
- Make and model: Cessna 550
- Aircraft serial: 5500212
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

APPARENT CATASTROPHIC FAILURE OF ENGINE WHILE ON DESCENT TO LAND RESULTING IN ENGINE SHUTDOWN.  (M)
